# SDR IPXA2016022699930

- Difficulty date: February 19, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 15,649 hours, 9,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Part number: A5341076522300
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, AREA FORWARD OF AFT CARGO COMPARTMENT, RT SIDE VERTICAL STIFFENER CRACKED FRAME 54,  RBL 77.  R & R IAW SRM 51-40-21 AND DWG A53410765.
